# SDR SIMA202109132002

- Difficulty date: September 12, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 41,768 hours, 36,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3 B/C EMERGENCY EXIT SIGN PLACARD INOP-C/A-RAR EMERGENCY LIGHT AC/DC INVERTER #3 IAW EMB AMM 33-50-11-000-801-A AND 33-50-11-400-801-A OPS CHECK GOOD
